# SDR AWXA200400686

- Difficulty date: June 23, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475521200100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON AFT CARGO DOOR SILL FORWARD SEALING CORNER BETWEEN FR 52A AND FR 52A+10.  MAINTENANCE REMOVED AND REPLACED AFT CARGO DOOR SILL FORWARD SEALING CORNER IAW A320 SRM 51-42-11, FIG. 2-8, 12-13, AND 18.
